# SDR 2A6D20251105001

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N629AM
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 5,758 hours, 17,107 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,758 hours, 9,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 350A21135122
- Condition: Chafed
- Location: Zone 100
- Part time: 5,758 hours, 17,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RH Y398.5 BEAM (P/N: 350A211351.22) AND STOP DOUBLER (P/N: 350A211363.25) IN THE FORM OF A CHAFE. THE CHAFE DAMAGE IS NEAR THE FWD UPPER SIDE OF THE CUTOUT AND WAS MEASURED TO BE APPROXIMATELY 0.4" IN LENGTH AND 0.040" IN DEPTH.
